MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Model Number 9-TV45X45-14F-080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a 25mm amplatzer amulet was chosen for implant using an 14f amplatzer torqvue delivery sheath.Internal jugular vein access was obtained, and a transseptal puncture was performed to access the left atrium.Following the puncture, a pericardial effusion was identified, and pericardiocentesis was carried out to manage the effusion.The physician elected to proceed with implantation of an amulet device.The device was introduced; however, deployment was not achieved due to lack of coaxial alignment, and the device was subsequently removed.The delivery sheath was exchanged for a steerable sheath and reinserted.During this process, the patient experienced a significant drop in blood pressure and developed pulseless electrical activity (pea).The delivery system was removed, and chest compressions were initiated.The patient stabilized following resuscitative measures.Per physician assessment, the complication was not attributed to the amulet device.No device was implanted in the left atrial appendage (laa).The patient is reported to be stable.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of circumferential pericardial effusion, low blood pressure and cardiac arrest was reported.Field indicated that there were multiple manipulations during the procedure due to challenging trajectory.A returned device assessment could not be performed as the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.It is possible that the operational difficulties may have contributed to reported patients.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The unexpected medical interferences were result of case-specific circumstances as pericardiocentesis was performed due to pericardial effusion and chest compressions were initiated due to pulseless electrical activity.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
AMPLATZER TORQVUE 45X45 DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23729851
Report Number2135147-2025-07199
Device Sequence Number18579567
Product Code DQY
UDI-Device Identifier05415067025906
UDI-Public(01)05415067025906(17)280531(10)10895098
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K163000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-TV45X45-14F-080
Device Catalogue Number9-TV45X45-14F-080
Device Lot Number10895098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25MM AMPLATZER AMULET.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age81 YR
Patient SexFemale